# SDR R61A2020111500767

- Difficulty date: October 27, 2020
- Submitted: November 15, 2020
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 26,251 hours, 18,860 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION ON CENTER FUSELAGE III FLOOR STRUCTURE LONGITUDINAL BEAM AT FR 87 RT.  CENTER FUSELAGE III STRUCTURE LONGITUDINAL BEAM AT FR 87 RT INSTALLED NEW BEAM, IAW SRM 51-43-01.  A/C REMAINS IN CHECK.
